# SDR R61A2022050500320

- Difficulty date: April 7, 2022
- Submitted: May 5, 2022
- Operation: Air carrier
- Aircraft: N724YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000502
- Aircraft time: 16,449 hours, 10,834 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Spar
- Part number: 17031107052
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND RH WING, LEADING EDGE FOUND CRACK ON SPAR 1 OB AT RIB 26. REPLACED RH WING LE SPAR 1 OB AT RIB 26 WITH NEW IAW SRM 51-43-03 AND 51-43-04.
